# SDR 2007UALA01762

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT STR CUTOUT, BS 727 STR 13L.  [06-26-07]  MAJOR REPAIR: INSTALLED NESTED FRAME DOUBLER REPAIR PER AAR EA-I070344 ON AAR NR12000-2000-0021.
